Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Skin rash between joint of legs, itching, sticky discharge. Kz ineffective, caused long, scar-like open wounds

User rating for this question
Very Good
Answered by

Practicing since : 2005
Answered : 1390 Questions
I am having skin rash for more than two months now between the joint of my legs. With itching and sticky liquid discharge. Doctor has adviced me to use Kz, which is not very effective. For the same reason I have developed long scar like open wounds.
Posted Thu, 3 May 2012 in Skin Hair and Nails
Answered by Dr. Sudarshan 2 hours later

Thanks for posting your query.

The description given by you sounds like Intertrigo.

It is a inflammation of opposing parts of the body like groin area.

It is caused by excessive humidity, sweating ,friction of flexure areas.

The skin gets macerated and secondarily infected with bacteria and fungi.

Try to keep to keep groin areas clean and dry .

Use antifungal powder like candid powder.

You can use candiderma cream twice daily.

Oral antibiotics and antifungal can be very helpful.

However there can be other conditions like intertrigo in same area.

A visit to competent dermatologist will confirm diagnosis and proper treatment can be prescribed.

A photograph of the lesion can be helpful in further guidance.

Hope I have answered your query, please do write back if you have additional queries.

Wishing you speedy recovery.


Dr Sudarshan
Above answer was peer-reviewed by
Follow-up: Skin rash between joint of legs, itching, sticky discharge. Kz ineffective, caused long, scar-like open wounds 7 hours later
Thank you Doc for the reply. Please suggest that what will stop itching in that area. And again keeping the groin area is very big challenge for me. Application of Candid powder will help to keep it dry? I had one flucos 150mg already, the dermetologist here has prescribed four to me. Do you suggest any other oral medicine which may help. Is there anyway we can talk over phone, which will be more confortable I think. Doctor you have to assure me full cure to the disease I am carring as I am paying handsome amount of money and moreover doctors here they dont have patience to listen properly. I am uploading two photograph of the area along with the prescription of the local dermetologist.
Answered by Dr. Sudarshan 8 hours later
Hi Dear,

I have seen photos sent by you.

Going by the appearance it looks like Tinea cruris and intertrigo, kind of a fungal infection of groin area.

In addition to treatment already prescribed to you, oral terbinafine tablets can be taken for 2 weeks. You can use powder like Mycoderm C powder. Topical creams like terbinafine cream can be applied twice daily. Also candid B cream can be helpful.

You should take these medications with consultation of your doctor (these are prescription drugs) and you should be fine in 15 days.


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor